Harmonic maps into a hemisphere
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 12 (1985) no. 1, p. 81-90
@article{ASNSP_1985_4_12_1_81_0,
     author = {Giaquinta, Mariano and Sou\v cek, J.},
     title = {Harmonic maps into a hemisphere},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 12},
     number = {1},
     year = {1985},
     pages = {81-90},
     zbl = {0599.58017},
     mrnumber = {818802},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1985_4_12_1_81_0}
}
Giaquinta, M.; Souček, J. Harmonic maps into a hemisphere. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 12 (1985) no. 1, pp. 81-90. http://www.numdam.org/item/ASNSP_1985_4_12_1_81_0/

[1] A. Baldes, Stability properties of the equator map from a ball into ann ellipsoid, preprint.

[2] J. Eells, Regularity of certain harmonic maps, Proc. Durham Symp. on Global Riem. Geo., July 1982, to appear. | MR 757215 | Zbl 0616.58012

[3] J. Eells - L. Lemaire, A report on harmonic maps, Bull. London Math. Soc., 40 (1978), pp. 1-68. | MR 495450 | Zbl 0401.58003

[4] J. Eells - J. Lemaire, Selected topics in harmonic maps, N.S.F. Conf. Board Math. Sci., to appear. | MR 703510 | Zbl 0515.58011

[5] J. Eells - J.H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86 (1964), pp. 109-160. | MR 164306 | Zbl 0122.40102

[6] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Annals of Math. Studies, no. 105, Princeton Univ. Press. | MR 717034 | Zbl 0516.49003

[7] M. Giaquinta - E. Giusti, On the regularity of the minima of variational integrals, Acta Math., 448 (1982), pp. 31-46. | MR 666107 | Zbl 0494.49031

[8] M. Giaquinta - E. Giusti, The singular set of the minima of certain quadratic functionals, Ann. Sc. Norm. Sup. Pisa, to apear. | Numdam | Zbl 0543.49018

[9] E. Giusti, Minimal surfaces and functions of bounded variation, Birkhäuser, New York, to appear. | MR 775682 | Zbl 0545.49018

[10] S. Hildebrandt, Liouville theorems for harmonic mappings and an approach to Bernstein theorem, Annals of Math. Studies, no. 102, Princeton (1982), pp. 107-132. | MR 645732 | Zbl 0505.58014

[11] S. Hildebrandt - H. Kaul - K.-O. Widman, An existence theorem for harmonic mappings of Riemannian manifolds, Acta Math., 438 (1977), pp. 1-16. | MR 433502 | Zbl 0356.53015

[12] W. Jäger - H. Kaul, Uniqueness and stability of harmonic maps and their Sacobi fields, Manuscripta Math., 28 (1979), pp. 269-291. | MR 535705 | Zbl 0413.31006

[13] W. Jäger - H. Kaul, Rotationally symmetric harmonic maps from a ball into a sphere and the regularity problem for weak solutions of elliptic systems, reprint.

[14] J. Jost, Existence proofs for harmonic mappings with the help of a maximum principle, Math. Z., to appear. | MR 719489 | Zbl 0526.58015

[15] J. Jost - M. Meier, Boundary regularity for minima of certain quadratic functionals, Math. Ann., 262 (1983), pp. 549-561. | MR 696525 | Zbl 0488.49004

[16] M. Meier, Liouville theorems, partial regularity, and Hölder continuity of weak solutions to quasilinear elliptic systems, preprint. | MR 742430

[17] R. Schoen - K. Uhlenbeck, A regularity theory for harmonic maps, J. Diff. Geo., 47 (1982), pp. 307-335. | MR 664498 | Zbl 0521.58021

[18] R. Schoen - K. Uhlenbeck, Boundary regularity and miscellaneous results on harmonic maps, J. Diff. Geom., to appear.

[19] J. Simons, Minimal varieties in riemannian manifolds, Annals of Math., 88 (1968), pp. 62-105. | MR 233295 | Zbl 0181.49702